# SDR UIEA9936

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK MAIN DECK RIGHT SIDE SUPPORT POST FRAME AT BS 1920 LENGTH 140 MM.  REPAIRED BOEING TLS BKK 99-0075TE.  REF:  SRM 53-10-07, FIG 7. (X)
